# SDR USAA2013041900014

- Difficulty date: April 5, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D53112622200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CABIN FLOOR JOINT COVER CORRODED FROM FR 12 TO FR 16 AT Y -81.  REMOVED AND REPLACED JOINT COVER IAW A321 SRM 51-72-11 AND AIRBUS DRAWING D53112829.
